# SDR SIMA200701509

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 22,528 hours, 24,487 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150523
- Condition: Punctured
- Location: Horizontal Stab
- Part time: 22,528 hours, 24,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN PUNCTURED.  REMOVED AND REPLACED SKIN IAW SAAB SDS 011469, DATED 7 JANUARY 2007.  RETURNED AIRCRAFT TO SERVICE.
